MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS

SIEMENS HEALTHCARE DIAGNOSTICS CLINITEK ADVANTUS
Catalog Number 10636672
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and a corrected report was issued.The customer states they run qc daily and the results are in the expected range.Proper maintenance was reviewed with the customer and a new fixed platform was sent to the customer.The customer bulletin on leukocytes was reviewed with the customer regarding higher specific gravity.The customer stated that the patient results that he did review, most had higher specific gravity.The cause of this event is unknown.
 
Event or Problem Description
The customer reported (b)(6) leukocytes in urine on two patients tested on the clinitek advantus when compared to the microscopic reading of the sediment.There was no report of injury due to this event.

Brand Name
CLINITEK ADVANTUS
Common Device Name
CLINITEK ADVANTUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7731692
Report Number3002637618-2018-00086
Device Sequence Number2541573
Product Code JIL
UDI-Device Identifier00630414593562
UDI-Public00630414593562
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10636672
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1